MathSciNet Relay Station
MathSciNet bibliographic data
MR2398342 (2009a:65154) 65L05 (34A25 34K28)
Sezer, Mehmet; yalçinbaş, Salih; Şahin, Niyazi Approximate solution of multi-pantograph equation with variable coefficients. J. Comput. Appl. Math. 214 (2008), no. 2, 406–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement